# SDR MALA976632

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- System (JASC): 5270 · Door Warning System
- Part: Indication
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF MAIN CABIN DOOR AND GALLEY SERVICE DOOR BECAME DISARMED.  RETURNED TO RDU.  MAINTENANCE PERFROMED OPS TEST ON CABIN DOOR AND GALLEY SERVICE DOOR IAW 52-11-00.  FOUND NO DEFECT WITH DOOR RIGGING ON DOORS.  PASSED ALL OPERATION CHECKS.  NO DISCREPANCYS FOUND.
